# SDR RAIA950906

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Fluid
- Condition: Low
- Location: Lt Brake
- Part time: 7,122 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7077 - LEFT TOE BRAKE WORKS INTERMITTENTLY.  MAINTENANCE SERVICED LEFT PEDAL MASTER CYCLINDER, P/N ACM26810, TAXI CHECK NORMAL.  (M)
